# SDR AUS20021274

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Nut
- Part number: SL53E19600
- Condition: Loose
- Location: Engine Oil Tempe
- Part time: 100 cycles
- Component: Engine Oil Tempe, Supairpart, VERNATHERM
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL TEMPERATURE BYPASS VALVE (VERNATHERM) NUT LOOSE. SUSPECT ROLL PIN NOT FITTED DURING ASSEMBLY.
